T Nation

Not Feeling Melanotan II Sides


So im on my 3rd day of melanotan II and i feel no sides what so ever, i felt a little facial flush on my first injection but that was it. I'm not even getting any nausea what so ever. I even went up to 1mg last night and only felt a itchy feeling at injection site. I got my MII from a reputable source.

Is it normal not to experience anything? weird! although one thing i must say even 3 days in, i look a little darker and i have had no sunlight. Very Strange!! as i expected lots more side effects, and i feel nothing... has anybody else had an experience like this with MII?



Why does everyone hope to see sides if they're seeing the intended effect?

I didn't feel any of the sides when I used it, but two weeks later my skin was much darker. If I were you, I'd keep a constant dose of whatever you started at (or possibly even lower it) and slowly build up a tan. (In me, MTII took a while to build up, I kept getting darker after I stopped using it for about a week, then SLOWLY started to get lighter. I was using .5mg/day for the first week, then .5mg eod after that and I got darker than I had wanted, and at a faster rate than I had wanted at that.

FWIW, I haven't taken a shot of MTII in about a month, at least, and I'm still darker than I would normally be in November. When I start up again, I'll probably start with .25mg eod for about a month and adjust from there.

Another FWIW, I'm a pretty fair skinned guy.